# SDR ASAA2013112196537

- Difficulty date: November 21, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 656381934
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY RACK E1 RT FWD VERTICAL SUPPORT CRACKED.  AIRCRAFT GROUNDED.  REMOVED DAMAGED STANCHION, VERTICAL SUPPORT, AND FABBED NEW STANCHION IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, AND BD WING 65-63813.  INSTALLED NEW STANCHION IAW SRM 51-40-02-0G-0 AND SRM 51-40-04-0G-0.
